Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Tulsa, OK

May 31, 2013LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 31, 2013, 12:40 AM CDT for LeFlore County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 12:40 AM CDT (05:40 UTC)
Expired
May 31, 2013, 5:30 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 1:00 AM CDTFLASH FLOOD1 S Heavener, OKMAJOR FLOODING IN THE HAW CREEK AREA JUST SOUTH OF HEAVENER. NUMEROUS ROADS DAMAGED OR IMPASSABLE. SOME HOMES INUNDATED WITH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WGUS54 KTSA 310540
FFWTSA
OKC079-311030-
/O.NEW.KTSA.FF.W.0015.130531T0540Z-130531T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 530 AM CDT

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 
  1 TO 2 INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL  
  1 TO 2 INCHES POSSIBLE.   

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  POTEAU...FANSHAWE...HEAVENER...HEAVENER RUNESTONE STATE PARK...
  HOWE...LAKE WISTER STATE PARK...TALIMENA STATE PARK AND WISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3482 9506 3486 9503 3486 9500 3488 9500
      3494 9492 3513 9492 3500 9445 3459 9446

$$
1 follow-up statement
999 
WGUS74 KTSA 310733
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 AM CDT FRI MAY 31 2013

OKC079-311030-
/O.CON.KTSA.FF.W.0015.000000T0000Z-130531T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-
233 AM CDT FRI MAY 31 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL LE FLORE COUNTY
UNTIL 530 AM CDT...

AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING ACROSS FAR SOUTHEAST 
LE FLORE COUNTY. 1 TO 4 INCHES OF RAINFALL HAS ALREADY ACROSS 
CENTRAL INTO SOUTHEAST LE FLORE COUNTY WITHIN THE PAST 3 HOURS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
FANSHAWE...HEAVENER...HEAVENER RUNESTONE STATE PARK...HOWE...LAKE 
WISTER STATE PARK...TALIMENA STATE PARK...HODGEN...AND WISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3482 9506 3486 9503 3486 9500 3488 9500
      3494 9492 3513 9492 3500 9445 3459 9446

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:21 AM CDT, 19 minutes earlier.

Area forecast discussion, May 31, 12:21 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT FRI MAY 31 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... MVFR CEILINGS WILL PREVAIL OVERNIGHT AT NORTHWEST
ARKANSAS SITES IN THE WAKE OF DEPARTING THUNDERSTORM ACTIVITY. VFR
CONDITIONS WILL PREVAIL AT THE REMAINDER OF SITES INTO EARLY FRIDAY
MORNING. SOUTHERLY WINDS WILL INCREASE AREAWIDE EARLY FRIDAY MORNING WITH
MVFR CEILINGS EXPECTED TO DEVELOP AT THE REMAINDER OF SITES BY MID
MORNING. THUNDERSTORM ACTIVITY IS EXPECTED TO AFFECT ALL SITES BY
LATE FRIDAY AFTERNOON INTO FRIDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 1004 PM CDT THU MAY 30 2013/

DISCUSSION...
WILL UPDATE MOST FIRST PERIOD ELEMENTS TO ACCOUNT FOR CURRENT
CONDITIONS. STORMS ARE GRADUALLY DECREASING IN AREAL COVERAGE AND
THIS TREND SHOULD CONTINUE. LOOKS LIKE A VERY ACTIVE SEVERE
WEATHER/FLASH FLOOD AFTERNOON AND NIGHT FRIDAY.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...06
Hazardous weather outlook, May 30, 6:01 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
601 PM CDT THU MAY 30 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
        RISK...LIMITED.
        AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH
THE GREATEST COVERAGE OF SEVERE STORMS ACROSS NORTHEAST OKLAHOMA.
A GRADUAL WEAKENING TREND IS EXPECTED WITH THE STORMS THROUGH THE
EVENING...BUT LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO
WILL REMAIN POSSIBLE THROUGH AT LEAST 9 PM. LOCALLY HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING PROBLEMS IN NORTHEAST
OKLAHOMA THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON...AND INTO NORTHWEST ARKANSAS FRIDAY
NIGHT...INTERACTING WITH A VERY UNSTABLE AIRMASS OVER THE REGION.
WINDS ALOFT WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED
STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND
TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND
HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS ALOFT WILL BE PARALLEL TO
THE BOUNDARY...SUGGESTING THAT STORMS WILL GROW INTO CLUSTERS AND
TRAIN OVER THE SAME AREAS. WIDESPREAD FLOODING WILL BECOME AN
INCREASING CONCERN BECAUSE OF THIS...WITH ISOLATED AREAS
POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN THROUGH
SATURDAY MORNING.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF
THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 30, 8:33 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             N BROKEN ARROW          36.05N 95.79W
05/30/2013  E2.00 INCH       TULSA              OK   NWS EMPLOYEE

            HAIL VARYING FROM 1.25 INCHES TO 2 INCHES AT 41ST AND
            145TH.

&&

DMJ
Local storm report, May 30, 8:45 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TORNADO          BROKEN ARROW            36.05N 95.79W
05/30/2013                   TULSA              OK   BROADCAST MEDIA

            BETWEEN 91ST AND 101ST STREET NEAR 193RD AVENUE

&&

SFP
Special weather statement, May 30, 9:35 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT THU MAY 30 2013

ARZ029-OKZ076-310315-
LE FLORE OK-SEBASTIAN AR-
935 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 935 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF PATTERSON TO 21 MILES SOUTHWEST
OF PATTERSON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PATTERSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3496 9424 3494 9434 3495 9436 3494 9439
      3494 9441 3492 9444 3470 9445 3471 9466
      3501 9451 3501 9422 3497 9422
TIME...MOT...LOC 0235Z 270DEG 17KT 3493 9449 3476 9458
Special weather statement, May 30, 9:46 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT THU MAY 30 2013

OKZ062-067-068-310315-
CHEROKEE OK-MAYES OK-WAGONER OK-
946 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN MAYES AND EASTERN WAGONER

AT 946 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF MAZIE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LOST CITY...PEGGS AND MAZIE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3619 9502 3601 9499 3595 9535 3611 9539
TIME...MOT...LOC 0246Z 254DEG 24KT 3605 9528
Local storm report, May 30, 10:36 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             1 E TONTITOWN           36.18N 94.22W
05/30/2013  E1.00 INCH       WASHINGTON         AR   TRAINED SPOTTER

            COPIOUS AMOUNTS OF DIME TO NICKEL HAIL ALSO REPORTED

&&

JBM
Special weather statement, May 31, 12:20 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT FRI MAY 31 2013

OKZ076-310600-
LE FLORE OK-
1220 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE

AT 1221 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
SUMMERFIELD...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HODGEN...SUMMERFIELD...HEAVENER...
FANSHAWE...HOWE...WISTER...TALIMENA STATE PARK...LAKE WISTER STATE
PARK AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3478 9496 3495 9495 3495 9493 3498 9492
      3507 9446 3492 9444 3483 9449
TIME...MOT...LOC 0521Z 259DEG 25KT 3489 9488

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:05 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
May 30, 7:26 PM CDTTornado WarningTSACherokee, Delaware, Mayes49 min
May 30, 7:46 PM CDTSpecial Weather StatementTSARogers44 min
May 30, 7:52 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
May 30, 8:10 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more6 hr
May 30, 8:12 PM CDTTornado WarningTSACherokee, Delaware, Mayes33 min
May 30, 8:33 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner57 min
May 30, 8:37 PM CDTTornado WarningTSADelaware, Mayes53 min
May 30, 8:38 PM CDTTornado WarningTSATulsa, Wagoner37 min
May 30, 8:52 PM CDTRiver Flood WarningTSANowata24 hr
May 30, 9:05 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner40 min
May 30, 9:27 PM CDTTornado WarningTSADelaware33 min
May 30, 9:28 PM CDTRiver Flood WarningTSAWashington11 hr
May 30, 9:35 PM CDTSpecial Weather StatementTSALeFlore40 min
May 30, 9:37 PM CDTTornado WarningTSAAdair, Delaware53 min
May 30, 9:46 PM CDTSpecial Weather StatementTSACherokee29 min
May 30, 10:56 PM CDTSevere Thunderstorm WarningTSAAdair64 min
May 31, 12:20 AM CDTSpecial Weather StatementTSALeFlore40 min
May 31, 1:49 AM CDTSpecial Weather StatementTSALeFlore41 min
May 31, 5:22 AM CDTAreal Flood WarningTSALeFlore18 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAOsage23 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAWashington23 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAOttawa4 hr
May 31, 1:48 PM CDTRiver Flood WarningTSAOttawa54 hr
May 31, 2:16 PM CDTRiver Flood AdvisoryTSACherokee71 hr
May 31, 2:16 PM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 31, 3:35 PM CDTSpecial Weather StatementTSAWashington25 min
May 31, 4:52 PM CDTSpecial Weather StatementTSAOsage38 min
May 31, 5:00 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 31, 5:29 PM CDTTornado WarningTSAOsage46 min
May 31, 5:31 PM CDTSevere Thunderstorm WarningTSAOsage29 min
May 31, 5:42 PM CDTTornado WarningTSAOsage33 min
May 31, 5:43 PM CDTTornado WarningTSAOsage32 min
May 31, 6:10 PM CDTTornado WarningTSAOsage, Washington50 min
May 31, 6:14 PM CDTTornado WarningTSAOsage31 min
May 31, 6:33 PM CDTTornado WarningTSANowata, Washington42 min
May 31, 6:42 PM CDTTornado WarningTSAOsage48 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.